# SDR JR2R20241215140

- Difficulty date: December 15, 2024
- Submitted: December 15, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER CAP REPAIR ON LONG BEAM AT LBL10 BETWEEN FR87 - FR88 CORRODED.  REPLACED.
